# SDR ASAA2019112191383

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,564 hours, 4,637 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONT CAB ZONE TEMP ANNUNCIATOR ILLUMINATED. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. SUPPLIED CONDITIONED AIR WITH BOTH PACKS, CONT CABIN ZONE TEMP LIGHT REMAINS OFF, LIGHT DOES NOT ILLUMINATE WITH MASTER CAUTION RECALL, REF B737-900 FIM 21-62 TASK 842. ACCOMPLISHED LEFT AND RIGHT PFTC BITE, NO FAULTS NOTED, REF FIM 21-62 TASK 801. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
